Sh:1086

Bib entry
@article{Sh:1086,
 author = {Koszmider, Piotr and Shelah, Saharon and {\'S}wi{\c{e}}tek, Micha{\l}},
 title = {{There is no bound on sizes of indecomposable Banach spaces}},
 journal = {Adv. Math.},
 fjournal = {Advances in Mathematics},
 volume = {323},
 year = {2018},
 pages = {745--783},
 issn = {0001-8708},
 doi = {10.1016/j.aim.2017.11.002},
 mrclass = {46B25 (03E35 06E20 46B28 47B38 47L10 54D30)},
 mrnumber = {3725890},
 mrreviewer = {Endre Pap},
 doi = {10.1016/j.aim.2017.11.002},
 note = {\href{https://arxiv.org/abs/1603.01753}{arXiv: 1603.01753}},
 arxiv_number = {1603.01753}
}